| Model Number |
G48026 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) - us clearance number.Investigation is still pending.A follow up mdr will be submitted to include the investigation conclusions.
Event or Problem Description
User advanced the delivery system to desired position and pressed trigger while found out the stent cannot be released at all.User retracted the delivery system from patient and tried to release the stent again which turns out stent cannot be released.User then pulled the safety wire out and tried to release the stent once more and failed to release the stent.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
Additional Manufacturer Narrative
510(k) number: k163468.This report is being submitted as a cancellation report, file was reported initially based on a conservative assessment of device malfunction reporting precedence for this device family ¿flexor kinked/ stretched/ broken/ compressed¿.The device was returned and evaluated confirming no issue with the flexor of the device.The shuttle cap was found to be broken, the file has been re-assessed and has an overall risk category iia (low).No reporting malfunction precedence exists for this complaint event for this product family.Low risk of failure mode indicates no potential for serious injury if the malfunction were to recur.This event has been re-assessed and this report is to notify the fda that this event no longer meets the fda reporting criteria of a malfunction report as per section 803.50 of 21 cfr 803.The evo-22-27-9-d device of lot number c1519792 involved in this complaint device involved in this complaint was returned for evaluation, with the original packaging.With the information provided, a physical examination and document based investigation was conducted.Lab evaluation: the device involved in the complaint was evaluated in the laboratory on the 02nd december 2019.On evaluation of the device the shuttle cap was found to be broken.Documents review including ifu review: prior to distribution all evo-22-27-9-d devices are subjected to a visual inspection and functional checks to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place at cirl.A review of the manufacturing records for evo-22-27-9-d device of lot number c1519792 did not reveal any discrepancies that could have contributed to this issue.There is no evidence to suggest that this issue affects the entire lot #c1519792; upon review of complaints this failure mode has not occurred previously with this lot #c1519792.The instructions for use ifu0053-9 which accompanies this device instructs the user to "visually inspect with particular attention to kinks, bends and breaks.If an abnormality is detected that would prohibit proper working condition, do not use".There is no evidence to suggest that the customer did not follow the instructions for use ifu0053-9.A definitive root cause could not be determined as the circumstances of use cannot be replicated in the laboratory.A possible root cause could be attributed to material failure.Summary: according to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Complaint is confirmed as the failure was verified in the laboratory.Complaints of this nature will continue to be monitored for potential emerging trends.
Event or Problem Description